MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8417400
Medical Device Problem Codes Complete Blockage (1094); Gas Output Problem (1266); Failure to Deliver (2338); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device failed while being used on a patient.An error messages was display on the screen.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Remark: the initial report was falsely filed for the fabius plus xl.The affected device is the infinity acs workstation nc, serial no.(b)(6).The corresponding fields have been changed accordingly.The log file of the affected device was analysed regarding the reported event.Based on the log file analysis the reported event could be confirmed.The log file revealed that the safety software of the device detected an implausible difference between expiratory and inspiratory pressure.Consequently, the alarm messages ¿device failure¿, "airway pressure low" and "pressure measurement inaccurate" were issued and the device performed a pressure release.Later the device was switched into standby mode by the user.This situation corresponds with fluid in breathing circuit.The measurement of the inspiratory and expiratory pressure is being used for control and monitoring of the ventilation.In case the measurements are implausible adequate alarm messages will be posted to inform the user.In case of a complete loss of function, the emergency-breathing valve would open to ambient allowing for spontaneous breathing.Corresponding visual and acoustical alarms will be activated.However, manual ventilation with an alternate device may be considered necessary.The device reacted as specified to a significant difference between expiratory and inspiratory pressure with an accompanying alarm message and a pressure release of the pneumatic system.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20961881
Report Number9611500-2024-00579
Device Sequence Number15365337
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)170829(93)8417400-16
Combination Product (Y/N)N
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown